# SDR SWAA2015092544262

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 42,703 hours, 24,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD Z ANGLE CORRODED.  REPAIRED Z ANGLE IAW SRM.
